ISSN 1683-3414 (Print)   •   ISSN 1814-0807 (Online)
   Log in
 

Contacts

Address: Vatutina st. 53, Vladikavkaz,
362025, RNO-A, Russia
Phone: (8672)23-00-54
E-mail: rio@smath.ru

 

 

 

яндекс.ћетрика

DOI: 10.23671/VNC.2015.1.7292

Oscillatory properties of the green function of discontinuous boundary value problem for equations of the fourth order

Kulaev R. Ch.
Vladikavkaz Mathematical Journal 2015. Vol. 17. Issue 1.
Abstract:
We study the sign and oscillatory properties of the Green function of discontinuous boundary value problem for a fourth-order equation describing small deformations of two rigidly connected rods with elastic support at the connection point. We obtain criterion for the oscillatory property of the Green function.
Keywords: differential equation on the graph, discontinuous boundary value problem, Green's function, oscillatory properties
Language: Russian Download the full text  
For citation: †Kulaev R. Ch. Oscillatory properties of the green function of discontinuous boundary value problem for equations of the fourth order. Vladikavkazskii matematicheskii zhurnal [Vladikavkaz Math. J.], vol.17, no. 1, pp.47-59. DOI 10.23671/VNC.2015.1.7292
+ References


← Contents of issue
 
  | Home | Editorial board | Publication ethics | Peer review guidelines | Current | Archive | Rules for authors | Send an article |  
© 1999-2023 ёжный математический институт